This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Please help me out, I noticed something very strange just before 2 hours of writing this message! I am 27 male from India, healthy man! I am having a bit of discomfort, 'Warm feeling while urinating' since last few days! Urine Report Normal Sonography normal, Prostate shape, size, kideny shape size evrthing came out normal, my urologist prescribed me Flodart (internationally known as Flomax and it contains ' tamsulosin '. My urologist also prescribed zerodol SP, oflomac, pantodoc. I mastrubated 2 hours ago and I enjoyed it but no semen came out! Only after doing a research on the internet, I see that is Retrograde Ejeculation and tamsulosin is known to cause this. I have taken 3 of them so far of 0.4 mg. Considering I never had any long term issue, always had health semen, all the reports are normal, surely this is only a side effect of Flomax?
How are you? What other symptoms are present? It is good that the initial diagnostic tests were fine. Flomax belongs to a group of drugs called alpha-adrenergic blockers that are indicated in relaxing the muscles in the prostate and bladder neck as well as improving urination in men with benign prostatic hyperplasia. Indeed, abnormal ejaculation or decreased sex drive is one of the side effects of flomax (ref: http://www.drugs.com/sfx/flomax-side-effects.html). If it persists, it is best that you inform your doctor about this also for proper management. A change of medication or dosage may be indicated. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.